# SDR 08FDEA02200

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623664
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE FWD CARGO COMPARTMENT, STRINGER 28R CORRODED AT BS 500.  REMOVED INTERCOSTAL AT BS 480-500 STR 28 RT IAW B-727 51-30-2, CUT-OUT DAMAGE STRINGER, (DIM 23 1/2 INCH LONG).  FABRICATED STRINGER FILLERS FROM BAC1498-205 PO NR 642842 (DIM 13 INCH LONG AND 10 5/8 INCH LONG) IAW B-727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9, CUT-OUT DAMAGED SKIN (DIM 8 INCH BY 3 1/4 INCH) AND FABRICATED SKIN DOUBLER FROM 2024-T3 0.090 INCH PO NR 9006027 (DIM 19 1/4" BY 11") AND REPAIR FILLER FROM 2024-T3 0.080 INCH PO NR 9006377 (DIM. 8" BY 3 1/4") IAW B-727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2, INSTALLED REPAIR PARTS AND REINSTALLED INTERCOSTAL IAW B-727 SRM 51-30-2.
